advertisement
Question
Posted by: QUICKLY | 2007/04/17

TAKEN TOO MUCH NUZAK

MY FRIEND CONTACTED ME AND TOLD ME SHE HAS HAD ENOUGH AND TOOK HER WHOLE BOX OF NUZAK AT 3 THIS AFTERNOON WHAT SHOULD I DO AND WHAT WILL HAPPEN TO HER

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Quickly
(This forum is not an emergency forum as I only go online once a day ) - she needs to go to an emergency unit immediately to have her stomach pumped and should probably be admitted to see a psychiatrist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement